# SDR AALA20071847

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT RIGHT FIRST CLASS MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT LIGHT AT RIGHT FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
